# SDR MASA200602285

- Difficulty date: September 15, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 4,071 hours, 3,043 cycles
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Part number: C13045BA04
- Part serial: 895
- Condition: Malfunctioned
- Location: Spoiler Sys
- Part time: 4,078 hours, 3,050 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2730 PHX.  SPOILER/STAB FAULT STATUS.  MX R2 SECU.  OPS CK GOOD.
